# SDR GAIA01185ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, BULGING SKIN AND DISHED/POPPED FASTENERS WERE DISCOVERED ALONG STRINGER 27 LEFT, BS 305-312, LEFT LOWER NOSE CHORD.  ACCOMPLISHED LOWER NOSE LANDING GEAR WHEEL WELL LOWER NOSE CHORD REMOVAL AND REPLACEMENT AND FUSELAGE SKIN REPAIR AND SHEAR TIE REPAIR LEFT BS 305-360 IAW B727 SRM 53-10-4 FIG 7 AND 13, SRM 51-30-2, SRM 51-30-8, AND SRM 51-20-1.  (M)
